Can nifedipine cause incontinence?

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Can nifedipine cause incontinence?

Postby William2 » 05 Feb 2017, 19:04

I started using nifedipine Friday, and it's been great. I almost feel looser than normal down there. That got me to thinking, could it cause incontinence? I'm trying to just use a pea-sized amount.
8/09 - 12/10: fissure, cured by LIS/fissurectomy
1/17 - present: fissure/hemms, healed but pain remained, 3 CRSs (nifedipine, infrared coag) were no help, cold dilating >= 1" helped but still have pain when sitting
William2
Proctosphincteranalogist
 
Posts: 129
Topics: 24
Joined: 27 Jan 2017, 08:33
Location: New Hampshire
Has thanked: 12 times
Been thanked: 7 times
Gender: None specified

Re: Can nifedipine cause incontinence?

Postby LemonMan » 05 Feb 2017, 20:57

Hi WIlliam,
I don't believe so, worst case (if it did) it would only be temporary while you use it.
Best LemonMan
Aug 14: Anal Abscess diagnosed
Dec 15: Anterior Anal Fissure diagnosed
Jan 16: Anoheal - Thought was healed end of Jan
Apr 16: Anoheal - Thought was healed end of May
Sep 16: Fissure back. Started Anoheal again
May 17: Botox and banding - fingers crossed
User avatar
LemonMan
VIP
 
Posts: 162
Topics: 4
Joined: 18 Mar 2016, 06:52
Has thanked: 10 times
Been thanked: 17 times
Gender: Male


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 0 guests